Neutropenia with multiple antipsychotics including dose dependent neutropenia with Lurasidone
Shabnam Sood *
1University of Arizona, School of Medicine- Phoenix, AZ, 2Maricopa Integrated Health Center, Phoenix, AZ, 3District Medical Group, Phoenix, AZ
Received: August 20, 2016; Revised: October 11, 2016; Accepted: October 11, 2016; Published online: October 11, 2016.
© The Korean College of Neuropsychopharmacology. All rights reserved.

Abstract
Antipsychotic-induced agranulocytosis is a significant side effect that is known to occur with most of the antipsychotic medications. It usually resolves once the medications are stopped and patients are able to be switched over to another antipsychotic medication. Lurasidone has not been reported to cause leukopenia and neutropenia. This case report is of a patient with a past history of risperidone induced-aganulocytosis developing dose related leukopenia and neutropenia with lurasidone.
Keywords: Lurasidone, atypical anitpsychotics, typical antipsychotics, neutropenia


e-submission

Archives